Format

Send to

Choose Destination
J Hepatol. 1996 Nov;25(5):772-3.

A case of tizanidine-induced hepatic injury.

Author information

1
Department of Internal Medicine, Sophia Hospital, Zwolle, The Netherlands.

Abstract

The case history is presented of a woman who developed serious liver injury while taking 36 mg tizanidine daily. Other causes of hepatic injury were excluded. Symptoms resolved after discontinuation of tizanidine, and the liver enzyme levels were nearly normal 6 weeks after discontinuation of the drug. Rechallenge with 4 mg tizanidine caused a relapse. The temporal relationship between the symptoms and liver enzyme elevations, the absence of other potential causes, and the reaction to rechallenge, strongly implicate tizanidine as the cause of hepatic injury. As we are not aware of similar case histories, this seems to be the first reported case of tizanidine-induced hepatic injury.

PMID:
8938559
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center